# SDR 06FDEA2728

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,653 hours, 25,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW PERFORMED AIR TURNBACK, INVOKED BY LOSS OF A-SYSTEM HYDRAULIC FLUID INFLIGHT, DURING CLIMBOUT FOR SCHEDULED FLIGHT 0307 FROM MEM, ON 07/28/2006.
